# SDR UALA2012060103050

- Difficulty date: June 1, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 86,909 hours, 13,875 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Faulty
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

'LT PACK INOPERATIVE' ILLUMINATED ON EICAS.  OPERATED NORMAL AFTER 'STANDBY' SELECTED.  REPLACED LOW LIMIT VALVE.
